# SDR DL72S001229

- Difficulty date: June 26, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- Aircraft time: 54,981 hours, 40,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 651960413
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LT LAVATORY FLOOR SUPPORT WAS FOUND TO BE CORRODED.  ERA 334556-14 FABRICATES AND INSTALLS A NEW FLOOR SUPPORT. DAMAGE  WAS FOUND AT MV.
